R. Sharma

Articles in Scholarly Journals [Incomplete List]

  1. Effects of Organoantimony(III) Compounds of Sterically Hindered Bifunctional Tetradentate Ligands on the Reproductive System of Male Rats
    Metal-Based Drugs, vol. 7, no. 5, pp. 271–274, 2000
  2. Hypersurfaces in a conformally flat space with curvature collineation
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 595–604, 1991
  3. Conformal vector fields in symmetric and conformal symmetric spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 85–88, 1989
  4. Second order parallel tensor in real and complex space forms
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 787–790, 1989
  5. Totally umbilical CR-submanifolds of Semi-Riemannian Kaehler manifolds
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 551–555, 1987
  6. Instability through porous medium of two viscous superposed conducting fluids
    International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 365–375, 1982